Abstract:A 53-year-old man started receiving IM thyrotropin α [Thyrogen] 0.9mg twice daily for radioablation of metastatic papillary thyroid cancer. About 3 hours after his second dose, haemoptysis, fever, hypoxia, progressive hip pain, and widespread respiratory crackles developed [time to reaction onset not stated]. His TSH level peaked at 111.79 µU/mL. A thoracic CT scan showed new nodules, and enlargement of his existing lesions, compared to 7 weeks earlier. Thyrotropin α-induced intratumoural oedema and haemorrhag… Show more
scite is a Brooklyn-based startup that helps researchers better discover and understand research articles through Smart Citations–citations that display the context of the citation and describe whether the article provides supporting or contrasting evidence. scite is used by students researchers from around the world and is funded in part by the National Science Foundation and the National Institute on Drug Abuse of the National Institutes of Health.